Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Albany, NY

June 19, 2006Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2006, 3:46 PM EDT for Washington County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2006, 3:46 PM EDT (19:46 UTC)
Expired
Jun 19, 2006, 4:45 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Washington County, NY

The radar

The Albany radar (KENX), 108 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 191946
SVRALY
NYC115-192045-
/O.NEW.KALY.SV.W.0039.060619T1946Z-060619T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITIES OF...WHITEHALL...SALEM...HUDSON FALLS

* UNTIL 445 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WHITEHALL TO 9 MILES WEST OF
  GREENWICH...OR ALONG A LINE EXTENDING FROM WHITEHALL TO SARATOGA
  SPRINGS...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARTFORD AND GREENWICH BY 355 PM EDT
  SALEM...GRANVILLE AND CAMBRIDGE BY 405 PM EDT

LAT...LON 4365 7341 4363 7343 4357 7340 4357 7338
      4362 7336 4362 7330 4357 7329 4354 7325
      4301 7328 4302 7360 4313 7358 4316 7360
      4322 7358 4339 7361 4363 7353 4366 7350

$$

WASULA
1 follow-up statement
000 
WWUS51 KALY 192019
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
419 PM EDT MON JUN 19 2006

NYC115-192045-
/O.CON.KALY.SV.W.0039.000000T0000Z-060619T2045Z/
WASHINGTON NY-
419 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WASHINGTON COUNTY...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WHITEHALL TO CLARKS MILLS...
OR ALONG A LINE EXTENDING FROM WHITEHALL TO 9 MILES EAST OF SARATOGA
SPRINGS...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOW HAMPTON...WEST GRANVILLE...TRUTHVILLE AND SPRAGUETOWN BY 425 PM
  WEST HEBRON...SOUTH GRANVILLE...RACEVILLE AND NORTH HEBRON BY 430 PM
  TIPLADY AND SLATEVILLE BY 435 PM

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EDT 
MONDAY EVENING FOR SOUTHEASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4365 7341 4363 7343 4357 7340 4357 7338
      4362 7336 4362 7330 4357 7329 4354 7325
      4301 7328 4302 7360 4313 7358 4316 7360
      4322 7358 4339 7361 4363 7353 4366 7350

$$

WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:45 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 19, 3:45 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT MON JUN 19 2006

...SYNOPSIS...
A VERY WARM AND HUMID AIRMASS WAS OVER THE REGION MIDDAY TODAY
WITH DEW POINTS CLOSE TO 70 IN THE HUDSON VALLEY AND EQUIVALENT
POTENTIAL TEMPERATURES CLOSE TO 340K.  AN UPPER TROF EXTENDED
SOUTH FROM CANADA INTO THE WESTERN GREAT LAKES AND UPPER
MISSISSIPPI VALLEY...WITH A BROAD RIDGE OFF THE EAST COAST.
ON THE SURFACE HIGH PRESSURE WAS CENTERED IN THE ATLANTIC
WELL TO THE EAST OF CAPE COD. THERE WAS A SECOND HIGH OVER
THE NORTHERN PLAINS WITH A WEAK LOW NORTH OF LAKE HURON AND
A FRONTAL BAND EAST INTO CANADA AND SOUTHWEST TO THE CENTRAL
PLAINS.  A PRE-FRONTAL TROF EXTENDED ACROSS WESTERN NEW YORK
AND WILL SERVE TO FOCUS MUCH OF THE CONVECTIVE ACTIVITY AS
IT MOVES THROUGH THE REGION THIS AFTERNOON AND EVENING.

&&

.SHORT TERM /THIS AFTERNOON THROUGH TUESDAY NIGHT/...
AS OF MID AFTERNOON...STRONG THUNDERSTORMS HAVE FORMED INTO A
LINE WHICH EXTENDED FROM NEAR LAKE CHAMPLAIN TO JUST WEST OF
THE DELAWARE WATER GAP AND THE LINE WAS SLOWLY MOVING EAST
AS THE CELLS ARE TRAINING FROM SOUTH TO NORTH. MOST OF THE
ACTIVITY WAS PRETTY MUCH ON THE LEADING EDGE OF THE LINE WITH
THE BAND OF SHOWERS AND EMBEDDED TSTORMS 70 TO 80 MILES WIDE.
AS OF 3PM...THE SEVERE THUNDERSTORM WATCH WAS EXPANDED EAST AND
EXTENDED TO INCLUDE OUR NEW ENGLAND ZONES.  WEST OF THE BAND
WAS AN AREA OF MOSTLY SUNNY WEATHER WITH DEWPOINTS ABOUT 5 DEGREES
LOWER...WITH THE COLD FRONT EXTENDING FROM TORONTO CANADA SOUTH TO
INDIANA. THERE IS PLENTY OF POTENTIAL WITH CAPE IN THE ORDER OF 3000
J/KG BASED ON OUR 1800 RAOB AND EQUIVALENT POTENTIAL TEMPS OF
340-350 EXTENDING FROM THE MID HUDSON REGION ACROSS THE CAPITAL
DISTRICT INTO WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. AMPLE
MOISTURE WITH PRECIPBL WTR VALUES IN THE 1.5 INCH RANGE COVERING
MUCH OF THE NORTHEAST. POTENTIAL EXISTS FOR FLOODING OF POORLY
DRAINED ROADS AND PARKING AREAS AS THE LINE MOVES THROUGH. STREAMS
WILL EXPERIENCE SHARP RISES BUT SOME OF THE RAIN WILL SOAK INTO THE
GROUND AND FLOODING OF RIVERS AND STREAMS IS NOT ANTICIPATED AT THIS
POINT. THE PREFRONTAL TROF WILL RIP THROUGH THIS AFTERNOON...WITH
THE FRONT FOLLOWING TUESDAY MORNING. A WEAK HIGH WILL MOVE INTO THE
REGION TUESDAY AFTERNOON WHICH WILL RESULT IN COOLER AND DRIER
WEATHER TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE LONG TERM PICTURE IS VERY UNSETTLED AS A BROAD TROF PRETTY
MUCH PERSISTS OVER THE REGION. A COLD FRONT DROPS OUT OF CANADA
INTO THE REGION WEDNESDAY NIGHT AND THE FRONT STALLS JUST WEST
OF THE APPALACHIANS AND A SERIES OF DISTURBANCES MOVE ALONG IT.
THIS FAR OUT FEEL THE BEST APPROACH IS TO SIMPLY GO WITH CHANCE
POPS THROUGH THE PERIOD DUE TO THE UNCERTAINTY WITH RAIN DURING
THE LATE NIGHT/EARLY MORNING PERIODS AND THUNDERSTORMS DURING THE
AFTERNOONS AND EVENINGS. IT LOOKS LIKE THE ONLY DRY DAY DURING
THIS PERIOD WILL BE WEDNESDAY.

&&

.AVIATION (18Z MONDAY THROUGH 18Z TUESDAY)...
GENERALLY MVSR VSBYS AT KGL/KPOU/KALB THROUGH THE PERIOD DUE TO
HZ/BR. LATE TONIGHT AND EARLY TUESDAY MORNING VSBYS MAY DROP TO IFR
IN BR. OTHERWISE VSBY MAY OCCASIONALLY DROP TO IFR IN +TSRA UNTIL
ABOUT 00Z AT ALL THREE SITES. WIND GUSTS OVER 40 KTS ALSO POSSIBLE
WITH THE TSRA. CIGS WILL GENERALLY BE VFR THROUGH THE PERIOD...WITH
LOCAL REDUCTIONS TO MVFR/IFR IN ANY SHRA/+TSRA.

&&

.HYDROLOGY...
THE FOCUS OF INTEREST WILL BE THE POSSIBILITY OF LOCALLY HEAVY
RAINFALL OVER A PERIOD OF 1 TO 3 HOURS RESULTING FROM HEAVY
PRECIP CELLS TRAINING ALONG THE SOUTHWEST/NORTHEAST INSTABILITY
AXIS. THERE WILL BE BRIEF PERIODS OF HEAVY RAINFALL IN MOST
LOCATIONS. GENERALLY RAINFALL WILL BE HALF AN INCH OR LESS.
HOWEVER...LOCALLY AN INCH AND A HALF COULD FALL IN A MATTER OF
AN HOUR OR SO. THIS WILL BRING THE POTENTIAL FOR RAPID RISES ON
STREAMS THAT HAPPEN TO BE IN THE IMMEDIATE AREA AND PONDING AND
FLOODING OF POORLY DRAINED PAVED AREAS. MAJOR RIVERS WILL SEE
RISES OF A FOOT OR TWO BUT HEAVY RAIN IS NOT EXPECTED TO BE
WIDESPREAD ENOUGH FOR RIVER FLOODING.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...AIR STAGNATION ADVISORY FOR NYZ063>066 UNTIL 1 AM TUESDAY.
VT...NONE.

&&

RCK & GJM
Hazardous weather outlook, Jun 19, 3:15 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT MON JUN 19 2006

NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013-201100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
315 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK AND BENNINGTON COUNTY VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 509 HAS BEEN ISSUED FOR THIS AREA
UNTIL 600 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE
ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS
THE POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR
DRAINAGE AND SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS
THAT TRAIN OVER THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE
FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 600 PM FOR THE
FOLLOWING COUNTIES...ALBANY...COLUMBIA...DUTCHESS...FULTON...
GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...
SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON AND
BENNINGTON.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

CTZ001-013-MAZ001-025-VTZ014-015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN WINDHAM-EASTERN WINDHAM-
315 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LITCHFIELD...BERKSHIRE AND
WINDHAM COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 511 HAS BEEN ISSUED FOR THIS AREA
UNTIL 1000 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE
ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS THE
POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR DRAINAGE AND
SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS THAT TRAIN OVER
THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO
NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 1000 PM FOR THE
FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE AND WINDHAM.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

In the hours before

Special weather statement, Jun 19, 12:36 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1236 PM EDT MON JUN 19 2006

NYZ032-033-191700-
HAMILTON NY-NORTHERN HERKIMER NY-
1236 PM EDT MON JUN 19 2006

...A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO HERKIMER AND
HAMILTON COUNTIES...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
12 MILES SOUTHWEST OF MCKEEVER...OR ABOUT 13 MILES NORTHWEST OF
HINCKLEY...AND MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
MCKEEVER BY 1255 PM EDT
6 MILES SOUTH OF NICKS LAKE CAMPGROUND AND 8 MILES SOUTH OF OLD FORGE
BY 100 PM EDT

RAINFALL RATES WILL APPROACH A HALF AN INCH IN AN HOUR FROM THE
THUNDERSTORMS.

TAW
Special weather statement, Jun 19, 1:47 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
147 PM EDT MON JUN 19 2006

NYZ033-042-191815-
HAMILTON NY-NORTHERN WARREN NY-
147 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS MOVING ACROSS EASTERN HAMILTON INTO NORTHWESTERN WARREN
COUNTY...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR MOFFITT BEACH CAMPGROUND...OR ABOUT 9 MILES SOUTHEAST OF
SPECULATOR...AND MOVING NORTHEAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTH CREEK AND 6 MILES NORTHWEST OF JOHNSBURG BY 155 PM EDT
6 MILES NORTHWEST OF EAGLE POINT CAMPGROUND BY 200 PM EDT

RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.

WASULA
Special weather statement, Jun 19, 2:04 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
204 PM EDT MON JUN 19 2006

NYZ039-082-191845-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
204 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN FULTON COUNTY...

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES WEST OF
EPHRATAH...OR ABOUT 8 MILES EAST OF LITTLE FALLS...AND MOVING
NORTHEAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
EPHRATAH BY 210 PM EDT
CAROGA LAKE PUBLIC CAMPGROUND AND CAROGA LAKE BY 220 PM EDT
7 MILES NORTHWEST OF MAYFIELD BY 230 PM EDT
CRANBERRY CREEK BY 235 PM EDT
NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 240 PM EDT

JPV
Special weather statement, Jun 19, 2:19 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT MON JUN 19 2006

NYZ042-191845-
NORTHERN WARREN NY-
219 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN NORTHERN WARREN COUNTY...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR JOHNSBURG...OR ABOUT 14 MILES NORTHWEST OF WARRENSBURG...AND
MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
CHESTERTOWN BY 230 PM EDT
EAGLE POINT CAMPGROUND BY 235 PM EDT
8 MILES SOUTHWEST OF HAGUE BY 245 PM EDT

WASULA
Special weather statement, Jun 19, 2:39 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
239 PM EDT MON JUN 19 2006

NYZ038>040-191915-
SOUTHERN HERKIMER NY-MONTGOMERY NY-SOUTHERN FULTON NY-
239 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN MONTGOMERY...HERKIMER AND FULTON
COUNTIES...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR JORDANVILLE...OR
ABOUT 7 MILES SOUTH OF LITTLE FALLS...AND MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ST. JOHNSVILLE BY 300 PM EDT
FORT PLAIN BY 305 PM EDT
7 MILES NORTH OF CANAJOHARIE BY 310 PM EDT
EPHRATAH BY 315 PM EDT

JPV
Special weather statement, Jun 19, 2:47 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EDT MON JUN 19 2006

NYZ041-191915-
NORTHERN SARATOGA NY-
247 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN SARATOGA COUNTY...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES SOUTH OF
EDINBURG...OR ABOUT 11 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING
NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
EDINBURG BY 300 PM EDT
CORINTH BY 315 PM EDT

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:08 PM EDTAir Stagnation AdvisoryALYDutchess, Ulster13 hr
Jun 19, 12:48 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer57 min
Jun 19, 2:43 PM EDTSevere Thunderstorm WarningALYWarren, Washington62 min
Jun 19, 3:40 PM EDTSevere Thunderstorm WarningALYSaratoga50 min
Jun 19, 4:15 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer45 min
Jun 19, 4:33 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster57 min
Jun 19, 4:59 PM EDTSevere Thunderstorm WarningALYRensselaer61 min
Jun 19, 5:21 PM EDTSevere Thunderstorm WarningALYDutchess54 min
Jun 19, 5:30 PM EDTSevere Thunderstorm WarningALYColumbia60 min
Jun 19, 6:25 PM EDTSevere Thunderstorm WarningALYDutchess40 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.